The Exponential Map Is Chaotic: An Invitation to Transcendental Dynamics



Shen, Zhaiming and Rempe-Gillen, Lasse
(2015) The Exponential Map Is Chaotic: An Invitation to Transcendental Dynamics. AMERICAN MATHEMATICAL MONTHLY, 122 (10). 919 - 940.

This is the latest version of this item.

[img] Text
exp-chaotic-final-accepted-manuscript-arxiv-1408.1129v2.pdf - Unspecified

Download (3MB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 15 Jul 2015 10:08
Last Modified: 12 Dec 2021 22:10
DOI: 10.4169/amer.math.monthly.122.10.919
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2015779

Available Versions of this Item

  • The Exponential Map Is Chaotic: An Invitation to Transcendental Dynamics. (deposited 15 Jul 2015 10:08) [Currently Displayed]